Jump to content
CrazyBoards.org

Recommended Posts

I've been told due to my weight loss I've slow metabolism.

So can my slow metabolism affect the metabolism of the antipsychotic I take due to problems with enzymes(CYP450) ? Can slow metabolism reduce antipsychotic plasma levels ?

I'm asking it because I've been recently starting to get paranoid again at the same dose(125mg clozapine) which I've been taking for past 2 years. Is it possible that maybe my body has started to not absorb my antipsychotic(clozapine) correctly and hence the reason for my paranoia ? I'm also on 10mg vilazodone since past 1 week.

Any thoughts/suggestions ?

Edited by clinic
Link to comment
Share on other sites

I would definitely put that on the list to ask your prsecriber or pharmacist they would most likely be the best resource and provide an answer to a technical question. 

I have a fast metabolism, meaning I dont gain weight on meds that most people do gain weight, even lost weight like you said.

I seem to need higher doses of my meds.  I am not a big person and dont carry extra weight I always thought the dose should be aligned with the size of the person. Pdoc said nope, its about brain chemicals and that has nothing to do with weight. 

Could be that you are just having break through symptoms and maybe a change of meds is due.

Do you have a Pdoc appt coming up?   Paranoia sucks.

Link to comment
Share on other sites

Paranoid thoughts and delusions suck. I have a very hard time with that. I'm on 150 mg of seroquel. Started only a month ago(less than). I still have bad days. You are lucky. I'm sure I'll gain weight. And probably already have. Trying to fight through this bad day. Trying to find a support group for whatever my diagnosis is that they don't know or won't tell me. I even feel like my work and my p docs are working together. It sucks. 

Link to comment
Share on other sites

I' take 400mg of seroquel. From my understanding what causes weight gain on anti-psychotics is how they increase your blood sugar levels on your body. High blood sugar levels mean more fat storage. When I was 15-16 I gained 3-4 stones because of seroquel and it was really hard to lose the weight. Plus I know this is true as well because when I stopped them once cold turkey I would get the shakes because my sugar levels were so low. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...